Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


why wont you answer?
Nov 14, 2008

I have asked questions here ehey hav not been answered.I have asked me questions and have not received an answer. I would like to know what is going on which to me. I've heard from my Dr. that it may be my nerves and I want to be sure. I have I have numbness in my hand and pain in my feet. Why is that?

Response from Dr. Henry

This forum is focused exclusively on discussion related to side effects of HIV treatment. What is your HIV status, which HIV meds are you taking, what other meds are you taking, what other medical conditions do you have? KH



Previous
blood pressure
Next
Hep B vaccine

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement